# SDR SWAA095423

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 9,534 hours, 5,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 101114
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT OVERWING EMERGENCY EXIT DOOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
